Volume 19, issue 7 (2019)

Download this article
Download this article For screen
For printing
Recent Issues

Volume 20
Issue 7, 3219–3760
Issue 6, 2687–3218
Issue 5, 2145–2685
Issue 4, 1601–2143
Issue 3, 1073–1600
Issue 2, 531–1072
Issue 1, 1–529

Volume 19, 7 issues

Volume 18, 7 issues

Volume 17, 6 issues

Volume 16, 6 issues

Volume 15, 6 issues

Volume 14, 6 issues

Volume 13, 6 issues

Volume 12, 4 issues

Volume 11, 5 issues

Volume 10, 4 issues

Volume 9, 4 issues

Volume 8, 4 issues

Volume 7, 4 issues

Volume 6, 5 issues

Volume 5, 4 issues

Volume 4, 2 issues

Volume 3, 2 issues

Volume 2, 2 issues

Volume 1, 2 issues

The Journal
About the Journal
Editorial Board
Editorial Interests
Subscriptions
 
Submission Guidelines
Submission Page
Policies for Authors
Ethics Statement
 
ISSN (electronic): 1472-2739
ISSN (print): 1472-2747
Author Index
To Appear
 
Other MSP Journals
Symplectic structure perturbations and continuity of symplectic invariants

Jun Zhang

Algebraic & Geometric Topology 19 (2019) 3261–3314
Bibliography
1 G Carlsson, A Zomorodian, The theory of multidimensional persistence, Discrete Comput. Geom. 42 (2009) 71 MR2506738
2 J M Cohen, Zero divisors in group rings, Comm. Algebra 2 (1974) 1 MR344280
3 M Entov, Quasi-morphisms and quasi-states in symplectic topology, from: "Proceedings of the International Congress of Mathematicians" (editors S Y Jang, Y R Kim, D W Lee, I Ye), Kyung Moon Sa (2014) 1147 MR3728656
4 M Entov, L Polterovich, Calabi quasimorphism and quantum homology, Int. Math. Res. Not. 2003 (2003) 1635 MR1979584
5 M Entov, L Polterovich, Symplectic quasi-states and semi-simplicity of quantum homology, from: "Toric topology" (editors M Harada, Y Karshon, M Masuda, T Panov), Contemp. Math. 460, Amer. Math. Soc. (2008) 47 MR2428348
6 M Entov, L Polterovich, Rigid subsets of symplectic manifolds, Compos. Math. 145 (2009) 773 MR2507748
7 A Floer, Symplectic fixed points and holomorphic spheres, Comm. Math. Phys. 120 (1989) 575 MR987770
8 U Frauenfelder, V Ginzburg, F Schlenk, Energy capacity inequalities via an action selector, from: "Geometry, spectral theory, groups, and dynamics" (editors M Entov, Y Pinchover, M Sageev), Contemp. Math. 387, Amer. Math. Soc. (2005) 129 MR2179791
9 H Hofer, D A Salamon, Floer homology and Novikov rings, from: "The Floer memorial volume" (editors H Hofer, C H Taubes, A Weinstein, E Zehnder), Progr. Math. 133, Birkhäuser (1995) 483 MR1362838
10 V Humilière, F Le Roux, S Seyfaddini, Towards a dynamical interpretation of Hamiltonian spectral invariants on surfaces, Geom. Topol. 20 (2016) 2253 MR3548467
11 S Ishikawa, Spectral invariants of distance functions, J. Topol. Anal. 8 (2016) 655 MR3545016
12 M Kawasaki, Superheavy Lagrangian immersions in surfaces, J. Symplectic Geom. 17 (2019) 239 MR3956374
13 H Lê, The Calabi invariant and the least number of periodic solutions of locally Hamiltonian equations, preprint (2015) arXiv:1511.00638
14 Y G Oh, Construction of spectral invariants of Hamiltonian paths on closed symplectic manifolds, from: "The breadth of symplectic and Poisson geometry" (editors J E Marsden, T S Ratiu), Progr. Math. 232, Birkhäuser (2005) 525 MR2103018
15 Y G Oh, Floer mini-max theory, the Cerf diagram, and the spectral invariants, J. Korean Math. Soc. 46 (2009) 363 MR2494501
16 K Ono, Floer–Novikov cohomology and symplectic fixed points, J. Symplectic Geom. 3 (2005) 545 MR2235854
17 Y Ostrover, A comparison of Hofer’s metrics on Hamiltonian diffeomorphisms and Lagrangian submanifolds, Commun. Contemp. Math. 5 (2003) 803 MR2017719
18 S Piunikhin, D Salamon, M Schwarz, Symplectic Floer–Donaldson theory and quantum cohomology, from: "Contact and symplectic geometry" (editor C B Thomas), Publ. Newton Inst. 8, Cambridge Univ. Press (1996) 171 MR1432464
19 J Robbin, D Salamon, The Maslov index for paths, Topology 32 (1993) 827 MR1241874
20 J J Rotman, An introduction to homological algebra, Springer (2009) MR2455920
21 D Salamon, Lectures on Floer homology, from: "Symplectic geometry and topology" (editors Y Eliashberg, L Traynor), IAS/Park City Math. Ser. 7, Amer. Math. Soc. (1999) 143 MR1702944
22 M Schwarz, On the action spectrum for closed symplectically aspherical manifolds, Pacific J. Math. 193 (2000) 419 MR1755825
23 M Usher, Spectral numbers in Floer theories, Compos. Math. 144 (2008) 1581 MR2474322
24 M Usher, The sharp energy-capacity inequality, Commun. Contemp. Math. 12 (2010) 457 MR2661273
25 M Usher, Boundary depth in Floer theory and its applications to Hamiltonian dynamics and coisotropic submanifolds, Israel J. Math. 184 (2011) 1 MR2823968
26 M Usher, Many closed symplectic manifolds have infinite Hofer–Zehnder capacity, Trans. Amer. Math. Soc. 364 (2012) 5913 MR2946937
27 M Usher, Hofer’s metrics and boundary depth, Ann. Sci. Éc. Norm. Supér. 46 (2013) 57 MR3087390
28 M Usher, J Zhang, Persistent homology and Floer–Novikov theory, Geom. Topol. 20 (2016) 3333 MR3590354
29 L H Vân, K Ono, Symplectic fixed points, the Calabi invariant and Novikov homology, Topology 34 (1995) 155 MR1308493
30 C Viterbo, Symplectic topology as the geometry of generating functions, Math. Ann. 292 (1992) 685 MR1157321